# SDR COMA2010112950243

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,656 hours, 19,509 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 320B
- Condition: Failed
- Location: Te Flap
- Part time: 21,874 hours, 17,881 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED FLAPS FAIL MSG, FLAPS FAILED AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
